| Model Number |
M0061752640 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus stent was to be used for a ureteroscopy procedure to be performed in the ureter on (b)(6) 2019.According to the complainant, during unpacking, the stent was reported to be broken.The procedure was successfully completed with the use of another percuflex plus stent.There were no patient complications reported as a result of the event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.